"I am a 38 year old female. Hello. I have recently been going through some testing for stomach issues. I freaked out after the ultrasound. The tech said no stones but fatty liver. Said not a big deal. I cancelled the next test to think so..."
I hope you feel better soon! I am thankful for my happy pills LOL they are the only things that really keep me level. My docs tell me to learn to ignore the skips, easier said then done! They make me worry about CAD and everything else now. So frustrating!
Hope you feel better soon! I suffer with the panic and anxiety from the PACs and PVCs too! Hate them! They have made me soooo heart aware, can't stand it, you are not alone!!!! I am not on any meds for mine right now but its always an option.
Thinking of you! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.